MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2005, the patient underwent placement of a greenfield vena cava filter.On an unknown date, computed tomography (ct) scan revealed mesenteric perforation.There was no sign of filter tilt, migration, fracture/bending, stenosis.The depth of penetration/perforation was not reported.
 
Event or Problem Description
On (b)(6) 2005, the patient underwent placement of a greenfield vena cava filter.On an unknown date, computed tomography (ct) scan revealed mesenteric perforation.There was no sign of filter tilt, migration, fracture/bending, stenosis.The depth of penetration/perforation was not reported.It was further reported that on (b)(6) 2019 the patient had the ct of their abdomen.The imaging showed that there is a retroaortic left renal vein.The tip of the ivc filter is placed at the origin of the left renal vein.The ivc filter is directed straight along the course of the ivc.The tip of the filter is adjacent but does not appear to touch the left lateral ivc wall.The distal progs of the ivc filter extends slightly beyond the ivc wall.Subtle fatty tissue planes are noted along the anterior struts.The ivc filter does not involve surroundings structures.There is no fracture of the filter struts.The ivc filter terminates before the bifurcation into the common iliac veins.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943903
Report Number2134265-2020-04838
Device Sequence Number574235
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2007
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0006991489
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR